# SDR DALA2022101406671

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 105,744 hours, 15,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 AMOC REQUIRED TO AD 14-14-04: ERA 602721-14AD ISSUED FOR REPAIR TO STA 859.5, RBL 89 BULKHEAD. CORRECTIVE ACTION: AMOC TO AD 14-14-04 REQUIRED AT OR BEFORE 50,000 TOTAL FLIGHT CY CLES. (2447508)
